Multivariate limits of multilinear polynomial-form processes with long memory
Taqqu, Murad S.
MetadataShow full item record
First author draft
Citation (published version)Shuyang Bai, Murad S Taqqu. 2013. "Multivariate limits of multilinear polynomial-form processes with long memory." STATISTICS & PROBABILITY LETTERS, Volume 83, Issue 11, pp. 2473 - 2485 (13). https://doi.org/10.1016/j.spl.2013.06.027
Consider a vector of multilinear polynomial-form processes with either short or long memory components. The components have possibly different coefficients but same noise elements. We study the limit of the normalized partial sums of the vector and identify the independent components.